# SDR SWAA2024092024300

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE SUPPORT ANGLE FWD LOWER CORNER OF FWD ENTRY DOOR CUTOUT BS 309 WL 217.<[01] REMOVED AND REINSTALLED SCUFFPLATE SUPPORT ANGLE FWD LOWER CORNER OF FWD ENTRY DOOR CUOUT BS 309 WL 217 IAW SRM 51-00-10-0G-0 AND BOEING DOCUMENT NUMBER 141A8230 TEPY: DWG ID:0006 REV:- AND BOEING DOCUMENT NUMBER 141A8230 TYPE: PL REV:H.;[02] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.
